Journal of Number Theory
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Number Theory, 2021, Volume 220, Pages 182–211 (Mi jnt11)  

Modular hyperbolas and bilinear forms of Kloosterman sums

I. D. Shkredov

Steklov Mathematical Institute, ul. Gubkina, 8, Moscow, 119991, Russia

Funding Agency Grant Number
Russian Science Foundation 191100001
This work is supported by the Russian Science Foundation under grant 191100001.


DOI: https://doi.org/10.1016/j.jnt.2020.06.014


Bibliographic databases:

Received: 01.05.2019
Revised: 25.06.2020
Accepted:25.06.2020
Language:

Linking options:
  • http://mi.mathnet.ru/eng/jnt11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:37

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021